Alert archive / Nebraska / Flood Watches in 2016
Flood Watch 1, NWS North Platte, NE
NWS North Platte, NE issued this flood watch at Apr 29, 2016, 1:18 PM CDT for 4 counties in Nebraska. It took effect at Apr 29, 2016, 7:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2016, 1:18 PM CDT (18:18 UTC)
- In effect from
- Apr 29, 2016, 7:00 PM CDT
- Expired
- Apr 30, 2016, 10:01 AM CDT
- In force
- 15 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- None
Counties Custer County, NE, Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 121 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
078 WGUS63 KLBF 291818 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 118 PM CDT FRI APR 29 2016 ...AREAS OF HEAVY RAINFALL MAY LEAD TO AREAL FLOOD ACROSS PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA... .A STORM SYSTEM WILL BRING AREAS OF HEAVY RAINFALL TONIGHT TO THE FLOOD WATCH AREAS WITH MODERATE RAINFALL STILL POSSIBLE SATURDAY MORNING. THIS MAY LEAD TO AREAL FLOODING. NEZ038-059-070-071-300830- /O.NEW.KLBF.FA.A.0001.160430T0000Z-160430T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS...MAYWOOD 118 PM CDT FRI APR 29 2016 ...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN SOUTHWEST NEBRASKA...FRONTIER...HAYES AND LINCOLN. * FROM 7 PM CDT THIS EVENING THROUGH SATURDAY AFTERNOON * AREAS OF HEAVY RAINFALL ARE EXPECTED TONIGHT WITH AREAS OF MODERATE RAINFALL POSSIBLE SATURDAY MORNING. THIS MAY LEAD TO AREAL FLOODING ACROSS PORTIONS OF THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ ROBERG
3 follow-up statements
015 WGUS63 KLBF 300924 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 424 AM CDT SAT APR 30 2016 ...AREAS OF HEAVY RAINFALL MAY LEAD TO AREAL FLOOD ACROSS PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA... .A STORM SYSTEM BROUGHT SOME HEAVY RAINFALL LAST EVENING INTO EARLY THIS MORNING. ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE LATE MORNING HOURS. THIS MAY LEAD TO AREAL FLOODING. NEZ038-059-070-071-301800- /O.CON.KLBF.FA.A.0001.000000T0000Z-160430T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS...MAYWOOD 424 AM CDT SAT APR 30 2016 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN SOUTHWEST NEBRASKA...FRONTIER...HAYES AND LINCOLN. * UNTIL 1 PM CDT THIS AFTERNOON * LOCALLY HEAVY RAINFALL HAS FALLEN SINCE LAST EVENING WITH ADDITIONAL AREAS OF HEAVY RAINFALL EXPECTED THROUGH THE MORNING HOURS. THIS MAY LEAD TO AREAL FLOODING ACROSS PORTIONS OF THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MASEK
188 WGUS63 KLBF 301214 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 714 AM CDT SAT APR 30 2016 ...AREAS OF HEAVY RAINFALL MAY LEAD TO AREAL FLOOD ACROSS PORTIONS OF CENTRAL NEBRASKA... .A STORM SYSTEM BROUGHT SOME HEAVY RAINFALL LAST EVENING INTO EARLY THIS MORNING. ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE LATE MORNING HOURS. THIS MAY LEAD TO AREAL FLOODING. NEZ059-070-071-301315- /O.CAN.KLBF.FA.A.0001.000000T0000Z-160430T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...NORTH PLATTE...HAYES CENTER...CURTIS... EUSTIS...MAYWOOD 714 AM CDT SAT APR 30 2016 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA HAS BEEN CANCELLED. WIDESPREAD PRECIPITATION OF AROUND 1 INCH HAS CAUSED AREA CREEKS AND RIVERS TO RISE...HOWEVER THE RISES HAVE ONLY BEEN MINOR. THE THREAT FOR WIDESPREAD FLOODING HAS DECREASED AND THE FLOOD WATCH HAS BEEN CANCELLED. $$ NEZ038-301800- /O.CON.KLBF.FA.A.0001.000000T0000Z-160430T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER- INCLUDING THE CITY OF...BROKEN BOW 714 AM CDT SAT APR 30 2016 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREA... CUSTER. * UNTIL 1 PM CDT THIS AFTERNOON * LOCALLY HEAVY RAINFALL HAS FALLEN SINCE LAST EVENING WITH ADDITIONAL AREAS OF HEAVY RAINFALL EXPECTED THROUGH THE MORNING HOURS. THIS MAY LEAD TO AREAL FLOODING ACROSS PORTIONS OF CUSTER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ MASEK
928 WGUS63 KLBF 301501 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 1001 AM CDT SAT APR 30 2016 ...FLOOD WATCH IS CANCELLED... NEZ038-301615- /O.CAN.KLBF.FA.A.0001.000000T0000Z-160430T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER- INCLUDING THE CITY OF...BROKEN BOW 1001 AM CDT SAT APR 30 2016 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR CUSTER COUNTY HAS BEEN CANCELLED. WIDESPREAD PRECIPITATION OF 1 OR 2 INCHES HAS CAUSED AREA CREEKS AND RIVERS TO RISE...HOWEVER THE RISES HAVE ONLY BEEN MINOR. THE THREAT FOR WIDESPREAD FLOODING HAS DECREASED AND THE FLOOD WATCH HAS BEEN CANCELLED. PERIODS OF ADDITIONAL RAIN OR SNOW WILL FALL THROUGH THE REMAINDER OF TODAY...BUT SIGNIFICANT ACCUMULATIONS ARE NOT ANTICIPATED. $$ SJACOBS
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flood watch went out at Apr 29, 12:27 PM CDT, 51 minutes earlier.
Area forecast discussion, Apr 29, 12:27 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1227 PM CDT FRI APR 29 2016 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 350 AM CDT FRI APR 29 2016 TODAY AND TONIGHT...THE RAP IS TRACKING THE POWERFUL UPPER LOW ACROSS THE 4 CORNERS REGION AND BRINGING RAIN AND SNOW INTO SWRN NEB BY LATE AFTERNOON. THIS IS CLOSE TO THE COOLER NAM SOLN. IN FACT THE RAP SHOWS RAIN AND SNOW EAST OF HIGHWAY 83 AT 00Z THIS EVENING WITH ALL SNOW ACROSS SWRN NEB. DESPITE THIS THE RAP KEEPS ACCUMULATING SNOW ACCUMULATIONS LIGHT...WEST OF HIGHWAY 61 BUT WITH HEAVY ACCUMULATIONS OVER THE COLORADO PLAINS. THE FORECAST TODAY FOLLOWS A BLEND OF THE RAP AND 4 BIAS CORRECTED GUIDANCE DATASETS FOR HIGHS IN THE 40S. THE BLEND OF 4 BIAS CORRECTED GUIDANCE DATASETS PRODUCES LOWS IN THE 30S TO NEAR 40 TONIGHT. IF THIS TEMPERATURE FORECAST IS CLOSE...THEN SNOW SHOULD BECOME WIDESPREAD ACROSS THE CNTL AND WRN SANDHILLS. NOTE THE RAP IS FORECASTING VSBY LESS THAN 1/4 MILE AT 00Z AND THIS IS DISTURBING AS IT REPRESENTS HEAVY SNOW. IT MIGHT BE BEST TO REVISIT THE RAP MODEL AFTER THE 12Z UPPER AIR DATA INGEST IS COMPLETE AROUND 13Z OR 14Z. A WINTER WEATHER ADVISORY IS IN PLACE FOR THE SANDHILLS TONIGHT AND SATURDAY. SNOW IS UNDERWAY IN LIMON THIS MORNING AND SNOW LEVELS ACROSS THE SANDHILLS SHOULD FALL TO AROUND 3500 FEET TONIGHT. HEAVY RAIN IS FORECAST FOR TONIGHT FOR AREAS EAST OF HIGHWAY 83. THE BLENDED SOLN PRODUCES AROUND 1.5 INCHES OF RAINFALL IN 12 HOURS TONIGHT WHICH MAY PRODUCE MINOR FLOODING. THE DOWN-SCALED NAM AND TO A LESSER EXTENT THE ARW AND NMM REFLECTIVITY PRODUCTS SHOW CONVECTION JUST EAST OF THE FCST AREA TONIGHT. THE NAM12 INDICATES ELEVATED CAPE ACROSS SCNTL NEB EAST OF THE FCST AREA ALSO. ALL OF THIS CONVECTION WILL BE FEEDING NORTHWEST INTO A DEFORMATION ZONE ACROSS THE SANDHILLS TONIGHT. LASTLY...A FAIRLY WIDESPREAD SEVERE WEATHER EVENT IS EXPECTED ACROSS THE MID SOUTH WHICH SHOULD MOMENTARILY BLOCK OR DEFLECT MOISTURE TRANSPORT INTO THE STORM ACROSS NEB. THE MODELS TEND TO MIS-FORECAST THIS FEATURE AND CONTINUE TO FORECAST HEAVY RAIN OR SNOW FARTHER NORTH WHICH SOMETIMES DOES NOT MATERIALIZE. THUS THE PROSPECT OF HEAVY RAIN AND SNOW ACROSS THE FCST AREA IS SOMEWHAT UNCERTAIN. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 350 AM CDT FRI APR 29 2016 MID RANGE...SATURDAY AND SUNDAY... MAIN FORECAST CHALLENGES ARE TEMPERATURES AND PRECIPITATION AS THE POTENT UPPER LOW SLOWLY CROSSES THE CENTRAL PLAINS. SATURDAY... LOWERED MAX TEMPS ANOTHER DEGREE OR SO AS GUIDANCE HAS BEEN OVERSHOOTING TEMPS LATELY. CURRENT FORECAST HIGHS ARE NOW NEAR 40F WEST AND LOWER/MID 40S EAST... WHICH IS ABOUT 5 DEGREES BELOW MAV/MET BUT SLIGHTLY ABOVE ECS. WENT AHEAD AND INTRODUCED ALL SNOW FOR THE PANHANDLE AND FAR WESTERN SANDHILLS THROUGH 18Z. NAM AND GFS FORECAST SOUNDINGS AGREE ON SATURATION IN THE DGZ THROUGHOUT THE MORNING... INDICATING ICE INITIATION IN THE CLOUD LAYER. NAM KEEPS VIRTUALLY THE ENTIRE TEMP PROFILE AT OR BELOW FREEZING AT KAIA AND KOGA... WHICH SUGGESTS LITTLE TO NO MELTING. IN ADDITION... APPRECIABLE LIFT EXISTS AS SHOWN BY NEGATIVE OMEGA IN SOUNDINGS... ISENTROPIC UPGLIDE AT 295K AND 300K... AND NEARLY UPRIGHT AGEO CIRCULATION IN CROSS SECTIONS OF THE SANDHILLS. THE H3 JET IS ALSO NEARBY... PROVIDING EXTRA DIVERGENCE ALOFT. THE POTENTIAL FOR MODERATE SNOW EXISTS... BUT THE QUESTION IS HOW MUCH SNOW ACTUALLY ACCUMULATES DUE TO RELATIVELY WARM GROUND TEMPS. CONFIDENCE IS LOW FOR HEAVY SNOW... OR AT LEAST HEAVY ENOUGH TO COMPENSATE AND PILE UP ON NON GRASSY SURFACES. FARTHER EAST ALONG THE HWY 83 CORRIDOR... TEMP PROFILES HUG THE FREEZING LINE FOR THE LOWEST 200HPA... RAISING THE POSSIBILITY OF MELTING SNOW. GIVEN SLIGHTLY WARMER MIN TEMPS... KEPT PTYPE AS RASN. ENOUGH LOW LEVEL WARMING SHOULD TAKE PLACE AFTN/EVE TO SWITCH PRECIP TO ALL RAIN FOR THE ENTIRE CWA. FLIPPED BACK TO RASN SAT NIGHT ACROSS THE WEST AND SNOW IN THE PANHANDLE. MOISTURE CONTENT WILL BE LOWER AND THE FORCING WEAKER... SO ACCUMULATING SNOW IS NOT AS BIG A CONCERN AS SAT AM. SUNDAY... MADE LITTLE CHANGE TO MAX TEMPS AS WEAK WAA RESUMES. HOWEVER... CONTINUED BKN/OVC CONDITIONS AND NORTH/NORTHEAST WINDS WILL STILL LIMIT HIGHS TO THE LOWER 50S. CUT POPS BACK AS THE MID LEVELS START TO DRY OUT. SOME LIFT AND RELATIVELY STEEP LAPSE RATES STILL EXIST IN THE LOW LEVELS AND SOME WEAK FGEN FORCING AT H7 REMAINS... SO CANT ENTIRELY RULE OUT A SHOWER... MAINLY SOUTHERN AND WESTERN PORTIONS OF THE CWA. LONG RANGE...MONDAY THROUGH THURSDAY... A WEAK SHORTWAVE TRAVERSES THE AREA MONDAY... BUT THE BEST MOISTURE IS ACROSS SOUTHWEST NEBRASKA. SCHC POPS CONFINED GENERALLY ALONG/SOUTH OF I-80 AM/EARLY PM. MIDWEEK... AN UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE CONTROL THE PATTERN OVER THE ROCKIES AND PLAINS. SIGNIFICANT WARMING IS DUE WITH DOWNSLOPE FLOW ON TUESDAY AND A THERMAL RIDGE APPROACHING THE AREA WEDNESDAY. H85 TEMPS EXCEED 10C FOR WESTERN AND CENTRAL NEB WED AND CLOSE TO 15C PANHANDLE. THE UPPER RIDGE AXIS IS ON OUR DOORSTEP THURSDAY WHILE THE H85 RIDGE AXIS BISECTS THE AREA... FLIPPING THE FLOW TO SOUTHERLY. GFS A LITTLE QUICKER AND WARMER THAN EURO WITH THIS FEATURE... BUT HIGHS SHOULD HAVE NO PROBLEM REACHING THE 70S ONCE AGAIN. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1222 PM CDT FRI APR 29 2016 MODELS ARE IN GOOD AGREEMENT AND CONFIDENCE IS INCREASING WHERE A PROLONGED SLOW MOVING SPRING STORM WILL BRING A MIXTURE OF RAIN AND SNOW THROUGH 18Z SATURDAY. MARGINAL VFR CONDITIONS WILL LOWER TO IFR CONDITIONS THIS EVENING...AND DOWN TO LIFR FLIGHT CATEGORIES FOR OVERNIGHT AND BEYOND. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 7 PM CDT /6 PM MDT/ THIS EVENING TO 7 PM CDT /6 PM MDT/ SATURDAY FOR NEZ004-022>024-035-036-056-094. && SHORT TERM...CDC LONG TERM...SNIVELY AVIATION...KECK
Hazardous weather outlook, Apr 29, 11:50 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1150 AM CDT FRI APR 29 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-301700- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1150 AM CDT FRI APR 29 2016 /1050 AM MDT FRI APR 29 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SLOW MOVING SPRING STORM SYSTEM WILL MOVE NORTHEAST THROUGH THE PLAINS TONIGHT THROUGH SUNDAY. THE SYSTEM WILL PRODUCE A MIXTURE FROM SNOW IN THE WEST TO RAIN IN THE NORTH CENTRAL...AND A MIXTURE OF RAIN AND SNOW ACROSS THE WEST. RAIN WILL MOVE NORTH THIS AFTERNOON AND BECOME MORE WIDESPREAD AFTER 4 PM CT. AS TEMPERATURES FALL THE RAIN CHANGING TO SNOW IN THE EASTERN PANHANDLE INTO THE SANDHILLS WITH SNOW ACCUMULATIONS EXPECTED. A BROAD AREA OF 4 TO 6 INCHES IS LIKELY WITH THE CHANCE FOR HIGHER AMOUNTS. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE NORTHWEST FORECAST AREA...WHERE CONFIDENCE IS INCREASING HIGHER STORM TOTAL SNOW FALL ACCUMULATIONS ARE POSSIBLE. CHECK THE LATEST FORECASTS FOR THIS SPRING STORM AND IMPACTS. RAINFALL OVER THE NEXT 24 HOURS MAY COME WITH PERIODS OF HEAVY RAIN. RECENT RAINFALL WILL CREATE INCREASED RUNOFF POTENTIAL IN HAYES...FRONTIER...SOUTHEAST LINCOLN AND CUSTER COUNTIES TONIGHT INTO SATURDAY. THE TRANSITION FROM RAIN TO SNOW...ALONG WITH FALLING TEMPERATURES WILL CREATE DETEORIATING ROAD CONDITIONS IN THE PANHANDLE AND NORTHWEST TONIGHT. REFER TO THE LATEST FORECAST...HEADLINES AND ROAD CONDITIONS IF GOING OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE SPRING STORM WILL MOVE SLOWLY NORTHEAST CREATE IMPACTS UNTIL SUNDAY WHEN IT IS FORECAST TO EXIT EAST. UNTIL THEN SNOW FALL WILL CONTINUE IN THE WEST WITH SOME ACCUMULATIONS THROUGH SATURDAY NIGHT BEFORE TAPERING OFF. SOME AREAS IN THE NORTHWEST AND SANDHILLS MAY SEE HIGHER SNOW TOTALS BEFORE THE SNOW ENDS SUNDAY. CONSULT THE LATEST WINTER WEATHER BULLETIN FOR LATEST UPDATES AND DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KECK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:29 AM CDT | Winter Weather Advisory | LBF | Arthur, Cherry, Deuel, Garden, Grant, Hooker and 6 more | 46 hr |
| Apr 29, 1:55 PM CDT | Winter Storm Warning | LBF | Arthur, Cherry, Garden, Grant, Hooker, Sheridan | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.